# SDR 04FDEA00250

- Difficulty date: January 30, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48311
- Aircraft time: 40,751 hours, 12,391 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Line
- Part number: AHL73691AHL7037
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE-EX MANIFOLD CHECK VALVE FAILED FWD FLOW OPERATIONAL CHECK PER WORK CARD 26C2306.  FOUND NR 2 ENGINE FIRE-EX WYE-FIREEX  DISCHARGED LINE CRACKED, AND HOLE IN PIPE ASSY FOR OUTBOARD ENGINE FIRE-EX PIPE.  REMOVED AND REPLACED P/N AHL7369-1 AND P/N AHL7037-1 WYE FIRE-EX Y-DUCT PER M/M 26-21-04-4, LEAK CHECK GOOD PER STEP 3.
